Volume 94, Number 5, June 2011
|Number of page(s)||5|
|Published online||23 May 2011|
Negative-order KdV equation with both solitons and kink wave solutions
Department of Mathematics, The University of Texas-Pan American 1201 W University Drive Edinburg, TX 78539, US
2 Department of Mathematics, Zhejiang Normal University - Jinhua, Zhejiang, 321004, China
Accepted: 18 April 2011
In this paper, we report an interesting integrable equation that has both solitons and kink solutions. The integrable equation we study is , which actually comes from the negative KdV hierarchy and could be transformed to the Camassa-Holm equation through a gauge transform. The Lax pair of the equation is derived to guarantee its integrability, and furthermore the equation is shown to have classical solitons, periodic soliton and kink solutions.
PACS: 02.30.Ik – Integrable systems / 05.45.Yv – Solitons / 03.75.Lm – Tunneling, Josephson effect, Bose-Einstein condensates in periodic potentials, solitons, vortices, and topological excitations
© EPLA, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.